# SDR ASOA2012103102415

- Difficulty date: October 22, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 27,427 hours, 24,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD LOWER SUPPORT CHANNEL CRACKED.   R & R CARGO DOOR FWD LOWER SUPPORT CHANNEL PN IAW SRM 51-42-06.
